Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Ortho Evra

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 11-25-2008, 06:47 PM
5849574jgtu 5849574jgtu is offline
Junior Member
 
Join Date: Nov 2008
Posts: 1
Default Bad Side Effects: Help! What should I do?

I started taking the Ortho Evra patch almost a year ago and since then i've been experiencing some sever side effects. I my doctor and she said that the things i'm experiencing could simply be side effects from my sever back problems but I hadn't experienced this until after I began taking the patch. I recently began having what I believed were panic attacks. I have shortness of breath, and intense chest pain. I also have been having bad stomach pain, especially during my period. I've been experencing bad migraines two or three times a week. The pain I previously experienced with my period has gotten better with the Ortho Evra patch, but these other side effects aren't worth continuing using it. What should I do?
Reply With Quote
  #2  
Old 01-18-2009, 12:30 AM
Goldie Goldie is offline
Junior Member
 
Join Date: Jan 2009
Location: canada
Posts: 1
Default avra birth control patch

Hi im a mom of 2.

i have been on the patch, for about 4 yrs now. i get itchy as soon as the patch is applyed. it doesn't always stay on. i get red square patches where the patch was. it doesn't go away. and now i noticed my breasts have been tender for 2 weeks. un comfortable to touch. tired lately. uncommon for me.
mood swings. bloated feeling. and crampy. yes so if anyone has had these please in form me thanks you. Goldie
Reply With Quote
  #3  
Old 09-05-2009, 08:17 PM
ElliemayJ ElliemayJ is offline
Junior Member
 
Join Date: Sep 2009
Posts: 2
Default

Ortho Evra caused me to have severe migraines 2x a month and lasting for weeks. I was in pain more than half the time. I would feel sick and not be able to think clearly. I may not have had many other symptoms then but not worth taking with that alone.
Reply With Quote
  #4  
Old 02-27-2011, 12:34 AM
meifonlei meifonlei is offline
Junior Member
 
Join Date: Feb 2011
Posts: 2
Default

get off it i was on it for 5 years the problems only get worse
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:49 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.